A New Study on Generalized Absolute Matrix Summability

Hikmet Seyhan Özarslan


In this paper, a general theorem on \(| A,p_{n};\delta|_{k}\) summability factors, which generalizes a theorem of Bor [4] on \(|\bar{N},p_{n}|_{k}\) summability factors, has been proved by using almost increasing sequences.


Summability factors, absolute matrix summability, almost increasing sequence, infinite series, H\"{o}lder inequality, Minkowski inequality.

Full Text:



N.K. Bari and S. B. Steckin, Best approximations and differential properties of two conjugate functions, Trudy. Moskov. Mat. Obšc., 5 (1956), 483–522 (in Russian).

H. Bor, On two summability methods, Math. Proc. Camb. Philos. Soc. 97 (1985), 147–149.

H. Bor, On local property of (|bar{N},p_{n};delta|_{k}) summability of factored Fourier series, J. Math. Anal. Appl. 179 (1993), 646–649.

H. Bor, On absolute Riesz summability factors, Adv. Stud. Contemp. Math. (Pusan) 3 (2) (2001), 23–29.

G. H. Hardy, Divergent Series, Oxford University Press, Oxford (1949).

H.S. Özarslan and H.N. Ögdük, Generalizations of two theorems on absolute summability methods, Aust. J. Math. Anal. Appl. 1 (2004), Article 13, 7 pages.

H.S. Özarslan, A new application of absolute matrix summability, C.R. Acad. Bulgare Sci. 68 (2015), 967–972.

W.T. Sulaiman, Inclusion theorems for absolute matrix summability methods of an infinite series (IV), Indian J. Pure Appl. Math. 34 (11) (2003), 1547–1557.

N. Tanovic-Miller, On strong summability, Glas. Mat. Ser. III 14 (34) (1979), 87–97.

DOI: http://dx.doi.org/10.26713%2Fcma.v7i4.468


  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905